Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3785
Título: Idempotent generated endomorphisms of an independence Algebra
Autor: Araújo, João
Data: 2003
Editora: Springer
Citação: Araújo, João - Idempotent generated endomorphisms of an independence Algebra. "Semigroup Forum" [Em linha]. ISSN 0037-1912 (Print) 1432-2137 (Online). Vol. 67 (2003), p. 1-4
Resumo: The aim of this note is to give a direct proof for the following result proved by Fountain and Lewin: Let A be an independence algebra of finite rank and let a be a singular endomorphism of A. Then a = e1 . . . en where e2i = ei and rank(a) = rank(ei).
Peer review: yes
URI: http://hdl.handle.net/10400.2/3785
DOI: 10.1007/s00233-002-0020-6
ISSN: 0037-1912
1432-2137
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
2003IdempotentGenerated.pdf241,45 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.